Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on the action of $ {\rm SO}(3)$


Authors: P. E. Conner and E. E. Floyd
Journal: Proc. Amer. Math. Soc. 10 (1959), 616-620
MSC: Primary 57.47
DOI: https://doi.org/10.1090/S0002-9939-1959-0162884-0
MathSciNet review: 0162884
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.47

Retrieve articles in all journals with MSC: 57.47


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0162884-0
Article copyright: © Copyright 1959 American Mathematical Society